| Model Number |
VTICM5_12.1 (-11.50/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D6b: lens explanted on an unknown date.H6: investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.In a separate visit the lens was repositioned.In a third visit the lens was exchanged for a longer length lens of the same power.The replacement lens resolved the problem.
Additional Manufacturer Narrative
Additional information: d6b- (b)(6) 2025.Claim# (b)(4).
Additional Manufacturer Narrative
H3-device evaluation: lens returned dry in a microcentrifuge tube.Visual inspection found haptic bent.Dimensional inspections found the lens to be within specifications.Claim# (b)(4).